# SDR 20000925SH003

- Difficulty date: September 13, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N701JA
- Make and model: Gulstm G1159
- Aircraft serial: 007
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pin
- Condition: Sheared
- Location: Jackscrew
- Component part number: 541974121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING ACTUATOR IN RT FLAP OTBD POSITION, FOUND STOP ON END OF JACKSCREW LOOSE.  FURTHER INVEST REVEALED THAT PIN WHICH HOLDS EXTEND STOP ON END OF JACKSCREW WAS SHEARED OFF.  APPROX  .1875 INCH OF PIN REMAINED ON ONE SIDE OF STOP ATTACHING IT TO JACKSCREW.  EXTEND STOP MAY BE CONTACTED UPON EMERGENCY FLAP EXTENSION.  PIN APPEARED TO BE CORRODED.  ONLY VISUAL CHECK OF ACTUATOR IS REQUESTED.  ACTUATOR IS NOT FIELD REPAIRABLE PER GULFSTREAM TECH OPS.  UNIT SENT TO GULFSTREAM FOR REPAIR.  PIN/STOP INSPECTION AND/OR REPLACEMENT SHOULD BE CONSIDERED.  SUBMITTER STATED IF FLAP WERE TO CONTACT FAULTY STOP IN EMERGENCY EXENSION, FLAP TRAVEL COULD CONTINUE CAUSING FAILURE OF AFFECTED FLAP.  LANDINGS, 2,104.(X)
